A note on the fisher information in exponential distribution

Sangun Park, Chul Eung Kim

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

It is known that the Fisher information in any set of order statistics can be simplified to a sum of double integrals. In this article, we show that it can be further simplified to a sum of single integrals for the scale parameter of an exponential distribution. Moreover, we use the result and provide a simple method of obtaining the optimal spacing of order statistics.

Original languageEnglish
Pages (from-to)13-19
Number of pages7
JournalCommunications in Statistics - Theory and Methods
Volume35
Issue number1
DOIs
Publication statusPublished - 2006 Feb

Bibliographical note

Funding Information:
The authors are very grateful to an anonymous referee for Remark 2.1 and other helpful comments which are incorporated in the article. This work of the first author was supported by the Korea Research Foundation Grant (KRF-2004-015-C00067).

All Science Journal Classification (ASJC) codes

  • Statistics and Probability

Fingerprint Dive into the research topics of 'A note on the fisher information in exponential distribution'. Together they form a unique fingerprint.

Cite this